IJSRSET calls volunteers interested to contribute towards the scientific development in the field of Science, Engineering and Technology

Home > IJSRSET162432                                                     

Solving Differential-Algebraic Equations by Adomian Decomposition Method


S. A. Egbetade, I. A. Salawu
  • Abstract
  • Authors
  • Keywords
  • References
  • Details
This paper presents Adomian decomposition method (ADM) for solution of di erential-algebraic equations (DAE). We illustrate the method with one example of DAEs systems and series solutions are obtained. The solutions are compared with exact solutions. The numerical results are found to be very accurate when compared with analytical solutions.

S. A. Egbetade, I. A. Salawu

Adomian Decomposition Method , Deferential Algebraic Equations

  1. Abulwafa, E.M., Abdou, M.A. and Mahmod, A.A. (2005). The Solution of nonlinear coagulation problem with mass loss. Chaos solution fractals doi: 10.1016/j.chaos.
  2. Adomian, G. (1988). A review of decomposition method in applied mathematics. J. Maths. Anal. Appl.
  3. Adomian, G. (1989). Nonlinear stochastic systems. Theory and Applications to Physics. Kluwer Academic, Dordrecht/Norwel, M.A.
  4. Ascher, U.M. and Petzold, L.R. (1991). Projected Implicit Runge-Kutta Methods for diferential-algebraic equations. SIAM J. Numer. Anal. 28, 1097-1120.
  5. Acher, U.M. and Lin, P. (1997). Sequential regularization methods for nonlinear higher index diferential-algebraic equations. SIAM J. Sci. Comput., 18, 160-181.
  6. Biazar, J., Tango, M., Babolian, E. and Islam, R. (2003). Solution of the Kinetic Modelling of Lactic axi fermentation using Adomian decomposition method. Applied Maths. And Comp. 139, 249-258.
  7. Biazar, J., Babolian, E. and Islam, R. Solution of systems of ordinary diferential equations by Adomian decomposition method (in press).
  8. Brenan, K.E., Campbell, S.L. and Petzold, L.R. (1989). Numerical solution of initial value problems in Diferential-Algebraic Equations. El-seview New York.
  9. Campbell, S.L. (1989). A computational method for general higher index singular systems of diferential equations. IMACS Trans. Sci. Comput., 89, 555-560.
  10. Campbell, S.L., Moore, E. and Zhong, Y. (1994). Utilization of automatic diferentiation in control algorithms. IEEE Trans. Automet. Control, 39, 1047-1052.
  11. Celik, E., Karadumen, E. and Bayram, M, (2002). Numerical method to solve Chemical Diferential-Algebraic Equations. Int. J. of Quantum Chemistry, 89, 447-451.
  12. Celik, E. and Bayram, M. (2003). On the numerical solution of diferential algebraic equations by Pade Series. Applied Mathematics and Computations, 137, 151-160.
  13. Celik, E., Bayram, M. and Yeloglu, T. (2006). Solution of Diferential Algebraic Equations by Adomian decomposition method. Int. J. Pure and Applied Mathematical Sciences, 3(1), 93-100.
  14. Petzold, L.R. (1995). Numerical solution of diferential-algebraic equations. Advances in Numer. Anal. IV.
  15. Ibijola, E.A., Adegboyegun, B.J. and Helid, O.Y. (2008). On Adomian decomposition method for numerical solution of ordinary diferential equations. Advances in Natural and Applied Sciences, 2(3), 165-169.

Publication Details

Published in : Volume 2 | Issue 4 | July-August - 2016
Date of Publication Print ISSN Online ISSN
2016-08-30 2395-1990 2394-4099
Page(s) Manuscript Number   Publisher
139-142 IJSRSET162432   Technoscience Academy

Cite This Article

S. A. Egbetade, I. A. Salawu, "Solving Differential-Algebraic Equations by Adomian Decomposition Method", International Journal of Scientific Research in Science, Engineering and Technology(IJSRSET), Print ISSN : 2395-1990, Online ISSN : 2394-4099, Volume 2, Issue 4, pp.139-142, July-August-2016.
URL : http://ijsrset.com/IJSRSET162432.php